# SDR UPS99229370

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACK IN STRINGER CLIPS STA 1050 RT STRINGERS 5 AND 6.  REPLACED BOTH CLIPS  PER 727 SRM 51-30-2 AND 51-30-5.
